# SDR AALA202507088645

- Difficulty date: June 27, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 26,247 hours, 11,336 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN AFT FUEL PUMP WILL NOT SHUT OFF.    REMOVED AND REPALCED GFI RELAY R18. PER AMM 28-22-18. OPERATIONAL CHECK OF RELAY AND LOW PRESSURE SWITCH GOOD. PUMP WORKING PROPERLY. PER AMM 28-42-11.
